# SDR UPS02539919

- Difficulty date: November 11, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Damaged
- Location: R/H I/B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASV ON POST FLIGHT FOUND RIGHT I/B FLAP FAIRING WITH A HOLE IN IT.  TRAI LING EDGE FLAP WITH DAMAGE.     REPAIRED FLAP FAIRING DAMAGE PER 57-53-01.  REPAIRED DAMAGE TO TRAIL ING I/B AFT FLAP PER SRM 57-53-01.  OPS CHECK NORMAL PER 27-51-02.
